# SDR DALA2019010500082

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 BULK CARGO PIT STA 1557.5 STR 23R UPPER FLANGE CORRODED 1 SQ IN. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. CUT OUT DAMAGED SECTION AND REPAIRED STRINGER IAW SRM. (0890735)
